• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
YANG Sui-gen, XUE Liu-gen. Generalized Empirical Likelihood Inference for Single-index Models[J]. Journal of Beijing University of Technology, 2015, 41(2): 316-320. DOI: 10.11936/bjutxb2013120050
Citation: YANG Sui-gen, XUE Liu-gen. Generalized Empirical Likelihood Inference for Single-index Models[J]. Journal of Beijing University of Technology, 2015, 41(2): 316-320. DOI: 10.11936/bjutxb2013120050

Generalized Empirical Likelihood Inference for Single-index Models

More Information
  • Received Date: December 27, 2013
  • Available Online: January 10, 2023
  • Based on the generalized estimation equations(GEE) and the quadratic inference functions(QIF) methods,a bias-corrected generalized empirical likelihood was proposed to make statistical inference for the single-index model with longitudinal data. The maximum empirical likelihood estimator and the bias-corrected generalized empirical log-likelihood ratio statistics for the unknown index parameter in the model were obtained. It is proved that the maximum empirical likelihood estimator is asymptotically normal and the proposed statistics are asymptotically chi-square distributed under certain conditions,and hence they can be applied to construct the confidence region of the index parameter.

Catalog

    Article views PDF downloads Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return